Close
 Indian J Med Microbiol  
 

Figure 4 (A and B): Pomalidomide-induced drug toxicity (Cryptogenic organizing pneumonitis). Patient of relapsed/refractory multiple myeloma; post-autologous stem cell transplant was put on pomalidomide drug regimen. On Day 15, patient developed fever and breathlessness; HRCT chest images show multiple peripheral foci of consolidations and ground glass opacities suggesting cryptogenic organizing pneumonitis likely induced by pomalidomide (A and B). The drug was discontinued and oral prednisolone was administered, following which patient improved clinically

Figure 4 (A and B):  Pomalidomide-induced drug toxicity (Cryptogenic organizing pneumonitis). Patient of relapsed/refractory multiple myeloma; post-autologous stem cell transplant was put on pomalidomide drug regimen. On Day 15, patient developed fever and breathlessness; HRCT chest images show multiple peripheral foci of consolidations and ground glass opacities suggesting cryptogenic organizing pneumonitis likely induced by pomalidomide (A and B). The drug was discontinued and oral prednisolone was administered, following which patient improved clinically